# SDR 7C7A2023103100056

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,931 hours, 63,896 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 85312779001
- Part serial: 7651700LC
- Condition: Corroded
- Location: Zone 100
- Part time: 57,931 hours, 63,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION AT L/H NOSE LANDING GEAR TRUNNION PLATE, TRUNNION CAP MOUNTING BOLT HOLES. TRUNNION PLATE REMOVED AND REPLACED.
